www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author VAN ROOSMALEN, Adam-Christiaan

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 3 of 3
TitleTypeIssue Date
Abelian 1-Calabi-Yau Categories
INTERNATIONAL MATHEMATICS RESEARCH NOTICES
Journal Contribution2008
Classification of abelian hereditary directed categories satisfying Serre duality
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 360(5). p. 2467-2503
Journal Contribution2008
On the classification of hereditary categories
Theses and Dissertations2008
Showing results 1 to 3 of 3